TARU PUBLICATIONS
Author

Ashima

Department of Mathematics, Hansraj College, University of Delhi, Delhi, India

Published papers
1
Citations
0
Views
367
Downloads
132

Publications

1 paper
Open Access Research Article·pp. 1743–1751·Vol. 27, Issue 6Sep 2024

On permutation polynomials modulo 7n

P. L. Sharma, Sushil Kumar, Ashima, Neetu Dhiman

Published Online: 16 Sep 2024DOI: 10.47974/JDMSC-1671

In this paper: A polynomial that permutes the elements of a finite ring R is known as a permutation polynomial. The conditions for the coefficients of a polynomial of degree d to be a permutation polynomial modulo p...

AbstractReferencesFull Text PDF (158 KB)Views: 367Downloads: 132Citations: 0